Translator Disclaimer
1 October 2003 Smooth transfer of Kloosterman integrals
Hervé Jacquet
Duke Math. J. 120(1): 121-152 (1 October 2003). DOI: 10.1215/S0012-7094-03-12015-3

Abstract

We establish the existence of smooth transfer between absolute Kloosterman integrals and Kloosterman integrals relative to a quadratic extension.

Citation

Download Citation

Hervé Jacquet. "Smooth transfer of Kloosterman integrals." Duke Math. J. 120 (1) 121 - 152, 1 October 2003. https://doi.org/10.1215/S0012-7094-03-12015-3

Information

Published: 1 October 2003
First available in Project Euclid: 16 April 2004

zbMATH: 1060.11032
MathSciNet: MR2010736
Digital Object Identifier: 10.1215/S0012-7094-03-12015-3

Subjects:
Primary: 11F72, 11L05

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.120 • No. 1 • 1 October 2003
Back to Top